

2017 Cablewakeboard World Cup Part of the IWWF Waterski & Wakeboard World Cup

Information Bulletin 1

Event Name: 2017 Cableski World Cup Final (Shanghai Stop)

Venue: Bi Hai Jin Sha Water Park – Shanghai City

Nearest Airport: Pudong International Airport (PVG)

Travel / VISA

Information: Your passport must be valid until 15th April 2017

and you must apply for a Tourist Visa

A Visa is mandatory! All riders and officials will receive the invitation for Chinese Visa after submitting passport scans to

office@cablewakeboard.net

Temperature: 13 to 23 °C (56 to 74 °F) on average

Currency: USD1.00 = 6.60 Chinese Yuan Renminbi (as of 5. August 2015) Euro 1.00 = 7.84 Chinese Yuan Renminbi

Athletes' Official

Arrival Date: Saturday 30th September 2017

Official Practice

Date: Monday 2nd October 2017

Competition

Dates: Tuesday 3rd & Wednesday 4th October 2017

Athletes' Official

Departure Date: Thursday, 5th October 2017

Organizers : Shanghai Bihai Sands Investment Development Co.LTD

Emergency number: Chris Tel 8615821749624

Sanctioning Body: IWWF

Categories: Cablewakeboard Open Men

Cablewakeboard Open Ladies

Total Budget for Riders: USD 80.000 (travel subsidies and prize money)

What is provided for

Invited Athletes: USD 1.000 travel subsidy for riders from region E&A ,

USD 1.250 travel subsidy for riders from region PanAm, USD 1250 travel subsidy for riders from region Oceania, USD 500 travel subsidy for riders from region Asia, Hotel accommodation (maximum 4 nights,

Earliest check in Sunday 1st October 2017 and Check out latest Thursday 5th October 2017),

Airport Transfers, Entry Fee, Shuttle Bus and Meals on Official Competition

Days and Official Practice

Riders need to submit: Profile on www.cablewakeboard.net

E-Mail address

Mobile Phone Number

Skype / Facebook Messenger / Whats App available

Important Contact Information:

Organizer: Shanghai Bihai Sands Investment Development Co.LTD

Sanctioning Body: International Waterski & Wakeboard Federation

Email: kritschard@iwsf.ch

Competition Colonel:

IWWF Cable Wakeboard World Council

Email:

Competition Secretary: Lovro Klepac

Email: <u>lovro.klepac@gmail.com</u> Phone: +385 99 304 2288

Insurance

Invited riders should take out private travel/accident insurance besides their health insurance. Accident insurance should include all accidents arising during cable wakeboard competitions. Your travel insurer should be able to include this as an extra endorsement if you do not have existing coverage. Participants will be required to sign a waiver upon registering and provide evidence of personal accident insurance.

Rules

Current IWWF World Cable Wakeboard Rules will apply: http://www.cablewakeboard.net/news/59.html Online Rider Profile All riders must create an online rider's profile at the following web site: www.cablewakeboard.net A rider's online profile will be used for live scoring during the event and will also showcase information such as sponsors, cable training site, achievements, etc.

Online Event Registration

All invited riders are required to indicate participation and attendance by logging into their respective accounts on www.cablewakeboard.net, and selecting the "2017 Shunyi Olympic Park Cable Wakeboard Open", and selecting "Join This Competition" immediately. Please also check to advise complete profiles.

Submission of Bank Details, Arrival dates and Passports

All riders and officials have to send the scan of their passports to office@cablewakeboard.net 2017 to get an invitation for Chinese visa.

All riders are required to submit their bank details by filling up and submitting the attached form to Lovro Klepac office@cablewakeboard.net by 15th September 2017, to avoid delays in disbursement of travel subsidies and prize money, if any. Together with bank details, all riders, officials and their guests need to submit information about their arrival and departure dates and times to office@cablewakeboard.net by 15th September 2017.

Officials list

Technical officials

NAME Simone Sivieri Aaron Armbost Sebastiaan Huizinga Walter Ditsch Shannon Teng

DESIGNATION

Competition Colonel / CWWC Member
Chief calculator
Chief judge
CWWC Member / Judge
Asia Council Member / Judge

COUNTRY
Spain
Germany
Netherlands
Argentina
Chinese Taipei

Features in the course





Qualification rules and riders list

	NATIONALITY	NAME		
1	Open Men World Champion: Lior Sofer (ISR)		World Champ	
2	A & O Open Men Champion: Scotty Wilkings (AUS)		3 Confederations Champs. If one Confederation Champ is	
3	E&A Open Men Champion: Guy Firer (ISR)		already the World Champ or there is no Confederation Champ, the next best rider from the next Nation is to be taken.	
4	FRA	Nacher, Jean-Baptiste		
5	ITA	Riccardo de tollis		
6	USA	Guenther Oka		
7	GER	Ariano Blanik		
8	AUT	Turba, Philipp	The best ranked riders from the best 20 Nations (by Team	
9	HK	Julian Shamdas	Results from the last World Championships) If a raider is already the World or	
10	SLK	Szabo , Samuel Sebastian	Confed champion, next best rider from the next Nation is to be	
11	GER	Miles Toller	taken.	
12	NED	Sam de Haan	If any of the qualified riders declines the invitation, the next best ranked rider from the world ranking is to be taken. If one of the wild card are not available the next best ranked rider from the world ranking is to be taken. The ranking list is updated at 31 dec 2016. The organizer want to reach minimum 25 Nations betweer cablewakeboard and cableski riders.	
13	PHI	Linao, Angelo Louise		
14	ARG	Bruland, Matias		
15	SPA	Elizondo-Darwin, Jordan		
16	GBR	Burbidge, Rocco		
17	KOR	Im, San		
18	NOR	Ben Zilberman		
19	COL	Rios diego fernando		
20	AUS	Sebastian Dunn		
21	EGY	Seif Dharwish		
22	GER	Dominik Guhers		
23	RSA	Jacques Labuschagne	Riders at the discretion of the IWWF World Cup Committee, to	
24	KUW	Khalid AlAwadhi	try to have at least 5 riders from each continent from different countries. Therefore it has to be a mix of Men and Ladies. When these criteria is met, Committee can further decide to	
25	THA	Amnat Nicholas		
26	SGP	Max Christian	invite Rider of the Year, Junior World Champion, best Junior	
27	THA	Murphy Amnaht	Man in the World Ranking or more best ranked riders or	
28	JPN	Kouki Toyoshima	defending champion.	
29	China Wild card: Zhang Wei			
30	С	hina Wild card: Luo Hui		

Heat system:

5 groups of 6, best 2 to semis

LCQ 3 groups (7,7,6) best 2 to semis

Semi finals 2 groups of 8 best 4 to the final

Final 8

1	Last Open Ladies (GER)	s World Champion: Julia Rick	World Champ
2	Last AO Open Ladies Champion: Tomabechi Megumi (JPN) Last E&A Open Ladies Champion: Julia Rick (GER) - same as World Champion Last Pan Am Open Ladies Champion: NA		3 Confederations Champs. If one Confederation Champ is already the World Champ or there is no Confederation Champ, the next best rider from the next Nation is to be taken.
3	ITA	Claudia Pagnini	The best ranked riders from the best 12 Nations (by Team Results from the last World Championships) If a raider is already the World or Confed champion, next best rider from the next Nation is to be
4	GER	Vanessa Weinhauer	taken.
5	AUS	Malin Overby	If any of the qualified riders declines the invitation, the next best ranked rider from the world ranking is to be taken. If one of the wild card are not available the next best ranked rider
6	MEX	Sofia Moroi	from the world ranking is to be taken.
7	SLK	Hruskova, Zuzana	The ranking list is updated at 31 dec 2016.
8	AUT	Warmuth, Tanja	
9	ARG	Grimau, Sofia	
10	SPA	Castro, Julia	
11	GBR	Steph Caller	
12	CZE	Veronika Holubova	
13	THA	Khamklom, Srisin	
14	KOR	Samantha Bermudez	Riders at the discretion of the IWWF World Cup Committee, to
15	CHI	China Wild card: Chao Yang	try to have at least 5 riders from each continent from different countries. Therefore it has to be a mix of Men and Ladies. When
16	NED	IWWF wild card: Sanne Meijer	these criteria is met, Committee can further decide to invite Rider of the Year, Junior World Champion, best Junior Ladies in the World Ranking or more best ranked riders or defending champion.
			At the discretion of the Host Country

Heat system:

3 groups of 5, best 2 to the final

LCQ 2 groups 1st to the Final

Final 8

Provisional schedule

Time Table					
日期	时间	内容			
	10:00 am – 12:00 am	Training Wakeboard (2h) 尾波训练			
	12:00 am - 1:30pm	Lunch near the lake 午餐			
01/10/2017	1:00 pm - 3:00 pm	Training Wakeboard (2h) 尾波训练			
	3:00 pm – 5:00 pm	Training Jump (2h) 跳跃训练			
	6:30 pm - 8:30 pm	Welcome Banquet			
	09:00 am - 11:00 am	Training Jump (2h) 跳跃训练			
	11:00 am – 12:30am	Lunch near the lake 午餐			
02/10/2017	11:00 am - 12:00 pm	Training Wakeboard (1h) 尾波训练			
02/10/2017	1:00pm - 2:00pm	Opening Ceremony at the lake 开赛仪式			
	2:30 pm - 3:30pm	Training Wakeboard 1h) 尾波训练			
	3:30 pm - 5:00pm	Round 1 (1.5h) 跳跃初赛			
03/10/2017	10:00 am - 5:00 pm	Wakeboard Qualifications 尾波资格赛			
	9:00 am – 11:00 am	Semi Finals Wakeboard 尾波半决赛			
	11:00 am – 12:30 am	Finals Jump (Round 2) 跳跃决赛			
04/10/2017	12:00 am – 1:30 pm	Lunch near the lake 午餐			
04/10/2017	1:00 pm – 3:00 pm	Finals Wakeboard 尾波决赛			
	3:15 pm – 3:45 pm	Medal and Closing Cermony 颁奖典礼			
	4:00 pm – 5:00 pm	Press Interviews 新闻采访			
05/10/2017	all day	Departure 离场			